X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (50) 50
Book / eBook (11) 11
Publication (7) 7
Conference Proceeding (5) 5
Dissertation (1) 1
Paper (1) 1
Patent (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (43) 43
interpolation (20) 20
mathematics, applied (12) 12
analysis (11) 11
mathematics - functional analysis (10) 10
symmetrization (10) 10
spaces (9) 9
embeddings (8) 8
functional analysis (7) 7
mathematical functions (7) 7
extrapolation (6) 6
mathematical theorems (6) 6
sobolev spaces (6) 6
analysis of pdes (5) 5
applied mathematics (5) 5
bmo (5) 5
interpolation spaces (5) 5
isoperimetric inequalities (5) 5
rearrangement (5) 5
congresses (4) 4
geometry (4) 4
imbeddings (4) 4
inequalities (4) 4
mathematical analysis (4) 4
mathematical inequalities (4) 4
mathematics - analysis of pdes (4) 4
numerical analysis (4) 4
operators (4) 4
rearrangements (4) 4
análisis funcional (3) 3
banach space (3) 3
banach-spaces (3) 3
college mathematics (3) 3
complex interpolation (3) 3
cubes (3) 3
embedding (3) 3
espaces d'interpolation (3) 3
interpolación (3) 3
lorentz spaces (3) 3
maximal functions (3) 3
sobolev (3) 3
theorems (3) 3
truncation (3) 3
26d10 (2) 2
46e30 (2) 2
besov spaces (2) 2
calculus (2) 2
commutator estimate (2) 2
commutators (2) 2
decomposition (2) 2
décomposition (2) 2
einbettung (2) 2
electronic books (2) 2
encajes (2) 2
extrapolacion (2) 2
families (2) 2
female (2) 2
fourier analysis (2) 2
fourier, análisis de (2) 2
function spaces (2) 2
functional calculus (2) 2
funktionenraum (2) 2
humans (2) 2
image processing (2) 2
imbedding theorems (2) 2
interpolation theory (2) 2
konkordanz (2) 2
l infinity (2) 2
lebesgue spaces (2) 2
lions (2) 2
log-concave (2) 2
logarithmic sobolev inequalities (2) 2
management (2) 2
matematisk analys (2) 2
maximal-function (2) 2
middle aged (2) 2
plongements (2) 2
probability theory and stochastic processes (2) 2
real interpolation (2) 2
rearrangement invariant spaces (2) 2
reiteration (2) 2
retrospective studies (2) 2
self-improving (2) 2
sobolev inequalities (2) 2
spaces, interpolation (2) 2
topological groups, lie groups (2) 2
topology (2) 2
weights (2) 2
42b25 (1) 1
access (1) 1
acknowledgments (1) 1
adaptation (1) 1
adaptive capacity (1) 1
adecompositionzautomatisch aus gbv_2011-10 2012-05-18 (1) 1
adolescent (1) 1
adult (1) 1
adult lung (1) 1
advanced calculus (1) 1
aembeddingszautomatisch aus gbv_2011-10 2012-05-18 (1) 1
aextrapolationzautomatisch aus gbv_2011-10 2012-05-18 (1) 1
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (6) 6
Robarts - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Gerstein Science - Stacks (1) 1
Law (Bora Laskin) - Stacks (1) 1
Online Resources - Online (1) 1
Pontifical Inst. Mediaeval Studies - Library use only (1) 1
St. Michael's College (John M. Kelly) - 3rd Floor (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2000, Volume 128, Issue 11, pp. 3329 - 3334
The class of functions for which the commutator with the Hardy-Littlewood maximal function or the maximal sharp function are bounded on L^q are characterized... 
Cubes | Interpolation | Mathematical functions | Integrable functions | Commutators | College mathematics | MATHEMATICS | MATHEMATICS, APPLIED | maximal functions | sharp function | BMO | commutators | Maximal functions | Sharp function
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 12/1995, Volume 66, Issue 1, pp. 37 - 55
We extend the real method communator theorem of Jawerth, Rochberg and Weiss [15] to higher order commutators, thus providing a counterpart to Rochberg's recent... 
MATHEMATICS | HARDY-SPACES | OPERATORS
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 03/2001, Volume 109, Issue 1, pp. 82 - 109
We develop a simple geometry free context where one can formulate and prove general forms of Gehring's Lemma. We show how our result follows from a general... 
maximal functions | interpolation | distribution function | approximation spaces | Maximal functions; distribution function; approximation spaces; interpolation | MATHEMATICS | INTEGRABILITY | MAXIMAL-FUNCTION
Journal Article
08/2015
We extend to n-dimensions a characterization of the Marcinkiewicz $L(p,\infty)$ spaces first obtained by Garsia-Rodemich in the one dimensional case. This... 
Mathematics - Functional Analysis
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 01/1995, Volume 80, Issue 1, pp. 10 - 24
A new, unified approach to recent end point estimates for the maximal operator of partial sums of Fourier series is obtained through the use of extrapolation... 
MATHEMATICS
Journal Article
06/2015
A theory of $\infty$-Besov capacities is developed and several applications are provided. In particular, we solve an open problem in the theory of limits of... 
Mathematics - Analysis of PDEs
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 12/1990, Volume 110, Issue 4, pp. 961 - 969
We provide a new approach to the commutator theorems of Rochberg and Weiss [10], Jawerth, Rochberg, and Weiss [6], Cwikel, Jawerth, and Milman [4]. In... 
Interpolation | Mathematical theorems | Estimation theory | Linear transformations | Lebesgue spaces | Mathematical inequalities | Mathematical functions | Commutators | Banach space | Non-linear operators | Interpolation theory | MATHEMATICS | NONLINEAR OPERATORS | MATHEMATICS, APPLIED | COMMUTATORS | BANACH-SPACES | INTERPOLATION THEORY
Journal Article
1994, Lecture notes in mathematics, ISBN 9780387580814, Volume 1580, xi, 159
This book develops a theory of extrapolation spaces with applications to classical and modern analysis. Extrapolation theory aims to provide a general... 
Embeddings (Mathematics) | Extrapolation | Decomposition (Mathematics) | Global analysis (Mathematics) | Topological Groups | Topological Groups, Lie Groups | Analysis
Book
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 01/1990, Volume 11, Issue 1-2, pp. 11 - 31
We describe the behaviour under interpolation of a limit class of approximation spaces. We characterize them as extrapolation spaces. Moreover, we study the... 
MATHEMATICS, APPLIED
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 1990, Volume 60, Issue 1, pp. 70 - 82
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 11/1983, Volume 32, Issue 6, pp. 801 - 808
Journal Article
06/2008
C. R. Acad. Sci. I (2009) Using isoperimetry we obtain new symmetrization inequalities that allow us to provide a unified framework to study Sobolev... 
Mathematics - Functional Analysis
Journal Article
Arkiv för matematik, ISSN 0004-2080, 12/1984, Volume 22, Issue 1, pp. 33 - 38
Journal Article
Annali di Matematica Pura ed Applicata, ISSN 0373-3114, 12/1984, Volume 136, Issue 1, pp. 317 - 328
Journal Article
Results in Mathematics, ISSN 0378-6218, 1982, Volume 5, Issue 1, pp. 174 - 176
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 1981, Volume 41, Issue 1, pp. 1 - 7
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.